A non-standard integral equation with applications to quasiconformal mappings

Lipman Bers Columbia University, New York, N.Y., USA

TBD mathscidoc:1701.331305

Acta Mathematica, 116, (1), 113-134, 1965.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:09 uploaded by actaadmin ] [ 85 downloads ] [ 0 comments ] [ Cited by 69 ]
@inproceedings{lipman1965a,
  title={A non-standard integral equation with applications to quasiconformal mappings},
  author={Lipman Bers},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203209088812014},
  booktitle={Acta Mathematica},
  volume={116},
  number={1},
  pages={113-134},
  year={1965},
}
Lipman Bers. A non-standard integral equation with applications to quasiconformal mappings. 1965. Vol. 116. In Acta Mathematica. pp.113-134. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203209088812014.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved